elib
DLR-Header
DLR-Logo -> http://www.dlr.de
DLR Portal Home | Imprint | Privacy Policy | Contact | Deutsch
Fontsize: [-] Text [+]

Inequalities for Legendre Functions and Gegenbauer Functions.

Lohöfer, G. (1991) Inequalities for Legendre Functions and Gegenbauer Functions. Journal of Approximation Theory 64 (1991) No. 2., pp. 226-234.

Full text not available from this repository.


Item URL in elib:https://elib.dlr.de/40521/
Document Type:Article
Additional Information: LIDO-Berichtsjahr=1991, pages=9,
Title:Inequalities for Legendre Functions and Gegenbauer Functions.
Authors:
AuthorsInstitution or Email of AuthorsAuthors ORCID iD
Lohöfer, G.UNSPECIFIEDUNSPECIFIED
Date:1991
Journal or Publication Title:Journal of Approximation Theory 64 (1991) No. 2.
Refereed publication:Yes
Open Access:No
Gold Open Access:No
In SCOPUS:No
In ISI Web of Science:Yes
Page Range:pp. 226-234
Status:Published
HGF - Research field:UNSPECIFIED
HGF - Program:other
HGF - Program Themes:other
DLR - Research area:UNSPECIFIED
DLR - Program:no assignment
DLR - Research theme (Project):UNSPECIFIED
Location: Köln-Porz
Institutes and Institutions:Institute of Materials Physics in Space > Institute of Space Simulation
Deposited By: DLR-Beauftragter, elib
Deposited On:02 Apr 2006
Last Modified:27 Apr 2009 11:17

Repository Staff Only: item control page

Browse
Search
Help & Contact
Information
electronic library is running on EPrints 3.3.12
Copyright © 2008-2017 German Aerospace Center (DLR). All rights reserved.